MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD® PLASTIC NRFIT¿ SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD® PLASTIC NRFIT¿ SYRINGE; PISTON SYRINGE
Catalog Number 400051
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that thebd® plastic nrfit¿ syringe had scale marking issues.The following was translated from german to english: while performing the study procedure the physician noted that the scale marking on the nrfit syringe comes off after having been touched a few times.The device still fulfilled its purpose, the use was not affected in any way, since at the time the scale was not readable any more the syringe had already fulfilled its function.The customer merely wanted to mention that the marking is not very durable.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd® plastic nrfit¿ syringe had scale marking issues.The following was translated from german to english: while performing the study procedures the physician noted that the scale marking on the nrfit syringe comes off after having been touched a few times.The device still fullfilled its purpose, the use was not affected in any way, since at the time the scale was not readable any more the syringe had already fulfilled its function.The customer merely wanted to mention that the marking is not very durable.
 
Additional Manufacturer Narrative
H6: investigation summary one photo was provided to our quality team for investigation.The image shows a loose syringe with partial missing print of the minor and major graduation lines of the scale markings area.Based upon the verbatim the condition occurred after being ¿touched a few times¿.The reported condition is due to handling and wear of the syringe, not a true defect.Therefore, no corrective actions are necessary at this time.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.

Brand Name
BD® PLASTIC NRFIT¿ SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17777142
Report Number1213809-2023-01043
Device Sequence Number18080140
Product Code FMF
UDI-Device Identifier00382904000516
UDI-Public(01)00382904000516
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Catalogue Number400051
Device Lot Number0083149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown